Notre Dame Journal of Formal Logic

Number-theoretic set theories.

Paul Strauss

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 26, Number 1 (1985), 81-95.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870763

Zentralblatt MATH identifier
0558.03025

Mathematical Reviews number (MathSciNet)
MR766669

Digital Object Identifier
doi:10.1305/ndjfl/1093870763

Subjects
Primary: 03F35: Second- and higher-order arithmetic and fragments [See also 03B30]
Secondary: 03E70: Nonclassical and second-order set theories

Citation

Strauss, Paul. Number-theoretic set theories. Notre Dame Journal of Formal Logic 26 (1985), no. 1, 81--95. doi:10.1305/ndjfl/1093870763. http://projecteuclid.org/euclid.ndjfl/1093870763.


Export citation